# SDR CA010622003

- Difficulty date: May 29, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 7,246 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 114800851143880
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT DEPARTED CALGARY ON ROUTE TO PENTICTON. AT SOME POIN WHILE AIRBOURNE THE PARKING BRAKE WAS ENGAGED. DURING TOUCHDOWN IN PENTICTON NR 2,3,& 4 MAIN TIRES BLEW. THE A/C VEERED TO THE RIGHT, THE PILOTS MAINTAINED CONTROL AND THE A/C STOPPED AT SOME POINT ON THE RUNWAY. AS A RESULT OF THE TIRES BLOWING NR 3 & 4 MAIN WHEELS AND BRAKES WERE DAMAGED BEYOND REPAIR. A MAINTENANCE CREW WAS FLOWN TO PENTICTON WHERE THE A/C WA JACKED UP, TIRES AND BRAKES REMOVED, NR 1 & 2 BRAKE ASSEWMBLIES WERE FOUND SERVICABLE. NR 3 & 4 BRAKE ASSEMBLIES WERE REPLACED. ALL FOUR MAIN WHEEL ASSY'S WERE REPLACED. THE A/C WAS THEN RETURNED TO SERVICE.
